# SDR CA041103002

- Difficulty date: November 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,797 hours
- Engine: Ge CF343B1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Stator
- Condition: Open
- Location: Alternator
- Component: Altern
- Component part number: 6047T55P02
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN THE CLIMB, CREW REPORTED AN UNCOMMANDED RT ENGINE OVERSPEED. AIRCRAFT RETURNED TO DEPARTURE STATION. TROUBLESHOOTING TRACED FAULT TO AN OPEN CIRCUIT IN THE RT ENGINE STATOR-ALTERNATOR. STATOR-ALTERNATOR REPLACED. ENGINE OVERSPEED INSPECTIONS COMPLETED SATISFACTORY. IPC REF 73-21-07-01-040A.
